# SDR AALA202203121433

- Difficulty date: March 10, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737*
- Aircraft serial: 33518
- Aircraft time: 35,245 hours, 14,367 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO LATCH. **SUPPLEMENTAL REPORT FOR AALA202203111433: LUBRICATED DOOR LATCH ASSEMBLY PER CMM 25-47-21. OPS CHECK GOOD.** (CLOSED)
